# SDR FJT99049361

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 936
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L405
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RDU - FLT 7936 - RIGHT ENGINE P3 BLEED LINE CRACKED AT MOUNTING FLANGE TO ENINE.  CAUSING LOSS OF BLEED AIR AND ANTI-ICING FOR THE RIGHT ENGINE.  THE LINE WAS THE PREMOD TYPE AND SHOULD NOT HAVE VEEN INSTALLED ON THE ENGINE.  THE LINE WAS REPLACED WITH POSTMOD LINE P/N 13711543L401.  AN INSPECTION IS IN PROGRESS ON ALL ENGINES AND EFFECTED LINES.  WILL REPLACE ANY PREMOD LINES WITH POSTMOD LINES AS REQUIRED A STOCK SWEEP WAS PERFORMED, NO PREMOD LINES FOUND.  (M)
